Advances in Differential Equations

Solvability of a class of parabolic inverse problems

Hong-Ming Yin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper we study a class of parabolic inverse problems where unknown coefficients are assumed to be time-dependent only and the extra condition is given at a fixed interior or boundary point. Several local and global existence results are established.

Article information

Adv. Differential Equations, Volume 1, Number 6 (1996), 1005-1023.

First available in Project Euclid: 25 April 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35R30: Inverse problems
Secondary: 35K55: Nonlinear parabolic equations


Yin, Hong-Ming. Solvability of a class of parabolic inverse problems. Adv. Differential Equations 1 (1996), no. 6, 1005--1023.

Export citation